# SDR WX0A2016011373056

- Difficulty date: December 30, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 51,135 hours, 34,355 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Damaged
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE ACFT HAD JUST CLIMBED FROM FL310 TO FL330.  THERE WAS A SMOKE SMELL REPORTED IN THE CABIN BY THE FA'S. THE PILOTS ALSO COULD SMELL THIS IN THE COCKPIT.  THERE WAS NO VISIBLE SMOKE.  THE FA'S REPORTED THAT THE AFT LT LAV WAS VERY HOT INSIDE.  THE WALL OF THE AFT LT LAV WAS ALSO HOT.  THE FA'S IN THE REAR OF THE ACFT REPORTED AN ABNORMAL PULSING SOUND FROM THE REAR OF THE ACFT.  THE FA'S LATER REPORTED THAT THE FLOOR OF THE ACFT WAS GETTING HOT.  BASED ON THE SMELL & THE REPORTS FROM THE FA'S.  DECLARED AN EMER WITH ATC.  THEY WERE GIVEN PRIORITY HANDLING & DID AN EXPEDITED DESCENT.  THE CREW COMPLETED THE QRH PROCEDURES FOR CABIN FIRE & SMOKE ON PAGE 26.2.  THERE WAS A NORMAL LANDING.  DID NOT HAVE THE PAXS BRACE FOR THE LANDING.  THE AIRPORT DID HAVE THE EMER EQUIPMENT ROLL OUT TO MEET THE ACFT.  TAXIED TO THE NORTH TRANSIENT RAMP & PARKED.  THE AIRPORT BROUGHT OUT PORTABLE AIRSTAIRS & BUSES FOR THE PAXS.  THE EMER SLIDES WERE NOT USED.  BEFORE & AFTER THE ACFT WAS PARKED THE FIRE DEPARTMENT'S THERMAL SENSING EQUIPMENT DETECTED A HEAT SIGNATURE IN THE BACK OF THE ACFT.  THIS WAS VERBALLY REPORTED TO THE CAPTAIN.  CAPTAIN WILL COMPLETE AN AIRSMS REPORT FOR THE EVENT.  FOUND WING ANTI-ICE LI9NE LEAKING AT COUPLING IN AFT BAG BIN JUST FWD OF P DOME.  REPLACED SEALS IN COUPLING & REPLACED COUPLING IAW AMM 30-10-07.  LEAKS CHECKED GOOD WITH APU AIR.
